# SDR AALA202110255913

- Difficulty date: October 24, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737*
- Aircraft serial: 31103
- Aircraft time: 34,179 hours, 13,903 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Depleted
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD MEGAPHONE INOPERATIVE. FOUND BATTERIES DEPLETED IN FORWARD MEGAPHONE. REMOVED AND REPLACED BATTERIES IN FORWARD MEGAPHONE.
